Integral Transforms of New Subclass of Meromorphic Univalent Functions Defined by Linear Operator I

Main Article Content

Aqeel Ketab AL-khafaji

Abstract

    New class A^* (a,c,k,β,α,γ,μ)  is introduced of meromorphic univalent functions with positive coefficient f(z)=â–¡(1/z)+∑_(n=1)^∞▒〖a_n z^n 〗,(a_n≥0,z∈U^*,∀ n∈ N={1,2,3,…}) defined by the integral operator in the punctured unit disc U^*={z∈C∶0<|z|<1}, satisfying |(z^2 (I^k (L^* (a,c)f(z)))^''+2z(I^k (L^* (a,c)f(z)))^')/(βz(I^k (L^* (a,c)f(z)))^''-α(1+γ)z(I^k (L^* (a,c)f(z)))^' )|<μ,(0<μ≤1,0≤α,γ<1,0<β≤1/2 ,k=1,2,3,… ) . Several properties were studied like coefficient estimates, convex set and weighted mean.

Article Details

How to Cite
AL-khafaji, A. K. (2019). Integral Transforms of New Subclass of Meromorphic Univalent Functions Defined by Linear Operator I. Ibn AL- Haitham Journal For Pure and Applied Sciences, 32(2), 93–102. https://doi.org/10.30526/32.2.2147
Section
mathematics